Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 77, NWS Fort Worth, TX

April 3, 20124 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 5:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 5:00 PM CDT (22:00 UTC)
Expired
Apr 3, 2012, 6:00 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Hopkins County, TX, Lamar County, TX, Rains County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:45 PM CDTTORNADO4 Se Pickton, TXBRIEF TORNADO REPORTED 6 NW WINNSBORO. TREE DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:18 AM CDTSevere Thunderstorm WatchSPC8 hr
Apr 3, 12:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WUUS54 KFWD 032200
SVRFWD
TXC119-223-277-379-032300-
/O.NEW.KFWD.SV.W.0077.120403T2200Z-120403T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELTA COUNTY IN NORTHEAST TEXAS...
  HOPKINS COUNTY IN NORTHEAST TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...
  RAINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 600 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 16 MILES WEST OF PARIS TO 6
  MILES WEST OF COOPER TO EAST TAWAKONI...MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EMORY AROUND 505 PM...
  COOPER AROUND 510 PM...
  COOPER LAKE PARK DOCTORS CREEK AROUND 515 PM...
  COOPER LAKE PARK SOUTH SULPHUR AROUND 520 PM...
  SULPHUR SPRINGS AND PARIS AROUND 525 PM...
  COMO AROUND 535 PM...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.

&&

LAT...LON 3393 9555 3389 9554 3388 9531 3297 9530
      3295 9565 3272 9564 3272 9565 3283 9593
      3287 9599 3298 9595 3299 9586 3382 9586
      3387 9581 3385 9577 3390 9575 3389 9569
      3394 9559
TIME...MOT...LOC 2200Z 234DEG 36KT 3376 9578 3341 9577
          3292 9588

$$


CAVANAUGH
2 follow-up statements
962 
WWUS54 KFWD 032249
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CDT TUE APR 3 2012

TXC119-223-277-379-032300-
/O.CON.KFWD.SV.W.0077.000000T0000Z-120403T2300Z/
DELTA TX-HOPKINS TX-LAMAR TX-RAINS TX-
549 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR RAINS...EASTERN LAMAR...HOPKINS AND NORTHEASTERN DELTA
COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF BLOSSOM TO
DEPORT TO 6 MILES SOUTHEAST OF COMO...MOVING NORTHEAST AT 40 MPH.

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 102 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3393 9555 3389 9554 3388 9531 3297 9530
      3295 9565 3272 9564 3272 9565 3287 9599
      3298 9595 3299 9586 3328 9562 3384 9554
      3394 9559
TIME...MOT...LOC 2249Z 234DEG 36KT 3389 9524 3354 9523
          3305 9534

$$
481 
WWUS54 KFWD 032301
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT TUE APR 3 2012

TXC119-223-277-379-032311-
/O.EXP.KFWD.SV.W.0077.000000T0000Z-120403T2300Z/
DELTA TX-HOPKINS TX-LAMAR TX-RAINS TX-
601 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR RAINS...EASTERN LAMAR...
HOPKINS AND NORTHEASTERN DELTA COUNTIES EXPIRES AT 600 PM CDT...

AT 601 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3393 9555 3389 9554 3388 9531 3297 9530
      3295 9565 3272 9564 3272 9565 3287 9599
      3298 9595 3299 9586 3328 9562 3384 9554
      3394 9559
TIME...MOT...LOC 2249Z 234DEG 36KT 3389 9524 3354 9523
          3305 9534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:44 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 3, 2:44 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT TUE APR 3 2012

.DISCUSSION...
SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND
UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT
FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH
STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO
SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO
THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER
TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE.

NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS
RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO
NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING.
I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  77  56  77  58 /  20   5   5   0   0
WACO, TX              58  78  55  80  56 /  30   5   0   0   0
PARIS, TX             60  75  54  74  54 /  70  10  10   5   0
DENTON, TX            56  76  55  77  55 /  20   5   5   0   0
MCKINNEY, TX          57  75  55  75  53 /  40   5   5   5   0
DALLAS, TX            58  77  57  78  58 /  30   5   5   0   0
TERRELL, TX           58  76  56  76  57 /  50   5   5   0   0
CORSICANA, TX         59  77  57  79  59 /  50   5   5   0   0
TEMPLE, TX            59  78  56  81  58 /  30   5   0   0   0
MINERAL WELLS, TX     52  77  53  78  55 /  10   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
229 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING
ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE
POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT
AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE
SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS
ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD...
HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT
OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.

In the hours before

Local storm report, Apr 3, 4:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             1 SE LACY-LAKEVIEW      31.61N  97.09W
04/03/2012  E1.50 INCH       MCLENNAN           TX   TRAINED SPOTTER
Local storm report, Apr 3, 4:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          5 S ROYSE CITY          32.91N  96.33W
04/03/2012                   ROCKWALL           TX   EMERGENCY MNGR

            EM REPORTS HOMES LEVELED POETRY RD SOUTH OF ROYSE CITY.
            FIRE DEPT CONDUCTING SAR.
Local storm report, Apr 3, 4:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          5 S ROYSE CITY          32.91N  96.33W
04/03/2012                   ROCKWALL           TX   EMERGENCY MNGR

            HOMES HEAVILY DAMAGED IN S ROYCE CITY NEAR 548 AND BENT
            TRL.
Local storm report, Apr 3, 4:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             6 S GHOLSON             31.61N  97.22W
04/03/2012  E1.75 INCH       MCLENNAN           TX   TRAINED SPOTTER

            SPOTTER REPORTS CAR AND SHINGLE DAMAGE
Local storm report, Apr 3, 4:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HEATH                   32.83N  96.45W
04/03/2012  E2.75 INCH       ROCKWALL           TX   PUBLIC

            GOLFBALL AND BASEBALL SIZED HAIL IN HEATH
Local storm report, Apr 3, 4:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 S GREENVILLE          33.09N  96.12W
04/03/2012  E1.75 INCH       HUNT               TX   EMERGENCY MNGR

            AT I-30 AND HIGHWAY 34

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.